Prescribing Advice for GPs

An NHS Prescribing Advisers' Blog

HPV death linked to tumour

An inquest into the death of a 14 year old girl who was immunised with the human papillomavirus vaccine (HPV) (Cervarix®) has revealed that her death was more likely to be link to a malignant tumour in the chest that was affecting her heart and lungs. This information has been reported in the wider media (BBC).

The batch of Cervarix (AHPVA043BB) associated with this death was quarantined and has been voluntarily recalled. Some areas have also suspended the HPV vaccination programme while investigations are conducted.

Action: Clinicians and the general public should be reassured by these findings. The HPV vaccine appears to have been a coincidental rather than contributory factor in this tragic death.

Share 'HPV death linked to tumour' on Email Share 'HPV death linked to tumour' on Delicious Share 'HPV death linked to tumour' on Digg Share 'HPV death linked to tumour' on Facebook Share 'HPV death linked to tumour' on Google+ Share 'HPV death linked to tumour' on reddit Share 'HPV death linked to tumour' on StumbleUpon Share 'HPV death linked to tumour' on Twitter

atomic-wealth

No Comments to “HPV death linked to tumour”

Leave a Comment

(required)

(required)


Prescribing Advice for GPs is powered by WordPress.
Subscribe for Free to our RSS or Atom Feeds for New Entries.
Akismet has protected Prescribing Advice for GPs from 789,657 spam comments.

atomic-wealth
fond-illness
summer